# SDR CALA0001464

- Difficulty date: September 26, 2000
- Submitted: October 2, 2000
- Operation: Air carrier
- Aircraft: N14337
- Make and model: Boeing 7373T0
- Aircraft serial: 23575
- Aircraft time: 46,135 hours, 20,748 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Failed
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BRAKES FAILED ON TAXI TO GATE.  CHECKED BRAKE SYSTEM PER MAINTENANCE MANUAL 32-41-00 ADJ / TEST.  ALL SYSTEMS CHECK NORMAL.
